Journal article icon

Journal article

Inference in models with adaptive learning

Actions


Authors


Dr Sophocles Mavroeidis More by this author
Guillaume Chevillon More by this author
Michael Massmann More by this author
Volume:
57
Issue:
3
Pages:
341-351
Publication date:
2010
URN:
uuid:948070fb-9b62-4f7e-8190-63f1c772ee9d
Source identifiers:
1181
Local pid:
daisy:1181

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP